# SDR CA000501031

- Difficulty date: April 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 77,201 hours
- Engine: Pwa JT8D7
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Part number: 5256
- Condition: Contaminated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SMOKE IN CABIN.  AC OUTLET ARCING AND SMOKING AT FLOOR LEVEL UNDERNEATH LT OVERWING EMERGENCY EXIT. WATER INFILTRATION IN CONNECTOR FROM OVERWING EXIT. CONNECTOR REPLACED.  (ADP)
